# SDR AALA202209133050

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737
- Aircraft serial: 30087
- Aircraft time: 58,569 hours, 24,463 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17001CA01
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY 16000 FEET IN THE CLIMB "AIRSPEED" DISAGREE ILLUMINATED ON BOTH PRIMARY FLIGHT DISPLAY'S. DETERMINED CAPTAIN'S AIR SPEED WAS UNRELIABLE AND FIRST OFFICER'S AND STANDBY AIRSPEED AGREED WITH EACH OTHER AND GROUND SPEED AS WE RUN QUICK REFERENCE CARD PLUS QUICK REFERENCE HANDBOOK CHECK LISTS, CONTINUED CLIMB AND CAPTAIN'S AIRSPEED INDICATOR CONTINUED DEVIATING TO APPROXIMATELY 18 KNOTS COMPARED TO FIRST OFFICER'S AND INTEGRATED STANDBY FLIGHT DISPLAY'S ENGINE INSTRUMENTS WENT TO DASHES AND RETURNED AS WE DESCENDED AND NORMALIZED TO EACH OTHER THE LOWER WE DESCENDED. REMOVED AND REPLACED LEFT AIR DATA MODULE PER AMM 34-21-04 (PITOT MODULE).
